ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Banerjee, A and Manna, R (2021) Carleman estimates for a class of variable coefficient degenerate elliptic operators with applications to unique continuation. In: Discrete and Continuous Dynamical Systems- Series A, 41 (11). pp. 5105-5139.

This list was generated on Mon Dec 5 13:48:09 2022 IST.